# SDR AWXA200500366

- Difficulty date: March 26, 2005
- Submitted: May 5, 2005
- Operation: Air carrier
- Aircraft: N316AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23713
- Aircraft time: 58,860 hours, 36,408 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Screw
- Condition: Faulty
- Location: Oxygen Mask
- Component: Mask, Full Face
- Component part number: 174660N5
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABQ - EMERGENCY EQUIPMENT FAILURE - FLT 0757 - DURING DESCENT INTO ABQ FOR CAPTAINS WINDSHIELD FAILURE WITH CREW OXYGEN MASKS DONNED, THE CAPTAINS MASK BECAME FOGGED UP.  WHEN EMERGENCY POSITION WAS SELECTED ON THE MASK AIRFLOW AND ABILITY TO SPEAK WERE INHIBITED.  MAINTENANCE REMOVED AND REPLACED CAPTAINS OXYGEN MASK IAW T/C R1B35001, FUNCTIONAL TEST WAS GOOD.  VENDORS TEST OF FULL FACE MASK S/N 06091, CONFIRMED REASON FOR REMOVAL FOR INOPERATIVE HOSE SWIVEL SCREW.  REPLACED MASK, HOSE SWIVEL SCREW, AND O-RINGS, FINAL TEST WAS GOOD IAW CMM 35-10-60.
